# SDR UPS07M50943

- Difficulty date: September 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 819 TO 939, ALONG X=28 (LBL28), SEAT TRACK CROWN & FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT PER A/M AREA FOUND EXCEEDED LIMIT PER SRM 53-70 -00D F3.V1.R35.  REMOVAL C/OUT TO GAIN ACCESS TO TRIMMED OFF CORROSION AFFECTED AREA ON SEAT/T PER SRM 51-31-01 V2 R35 & 53-70-00DV1 R35.  NEW SEAT/T & SPLICE REWORK PER SRM 53-70-00D F1.V1R35.  RWK PARTS P/ HOLES & INSTL C/OUT PER SRM 51-31-01 V2, 51-31-01 & 51-33-01 R35, SATIS.
